Azerbaijan Journal of Mathematics - Print ISSN: 2218-6816, Online ISSN:2221-9501

The aim of Azerbaijan Journal of Mathematics is to disseminate new and innovative research ideas and developments in the fields of Mathematics. Original research papers and survey articls covering all fields of mathematics are published in the journal, but special attention is paid to: mathematical analysis, ordinary differential equations, partial differential equations, mathematical physics, functional analysis, probability theory. By submitting a manuscript, the author acknowledges that it is original and not being submitted elsewhere. The Journal's policy is to require the assignment of copyright from all contributors at the time articles are accepted for publication. Decisions concerning publication of manuscripts in the Azerbaijan Journal of Mathematics rest solely with the Editors. The Azerbaijan Journal of Mathematics will strive to have a distinctive and balanced international contribution and become a scientific bridge between east and west by encouraging the publication of quality papers.


Journal Homepage Image

Vol 5, No 1 (2015): January

Table of Contents

Articles

On Quarter-symmetric metric connection in a Lorentzian para-Sasakian manifold
Venkatesha Venkatesha, K.T. Pradeep Kumar, C.S Bagewadi
ON THE PROPERTIES OF THE RESOLVENT OF TWO-DIMENSIONAL MAGNETIC SCHR ¨ ODINGER OPERATOR
Elshad Eyvazov
Existence of best proximity points in regular cone metric spaces
Lokesh Kumar, T Som
Invariant and anti-invariant submanifolds of a conformal Kenmotsu manifold
roghayeh abdi


free counters